There are many drugs that can cause weight gain-not just anti-depressants.
I had massive fibroid tumors at 27 and had to have a hysterectomy/ovarectomy. I was put on hormones for the rest of my life-a heavy sentence at that age-plus I'd always wanted to have a son (I have 2 daughters).
One side effect was weight gain, which began immediately after taking the hormones. I was 115 when I had the operation. I put on 30 pounds the first year and 10 pounds a year after that, until I found another way.
After a few years on Premarin (PREgnant MAre uRINe) I found out the disgusting way it is made-through abusing female horses to get the hormones from their urine. I stopped taking it and went on natural hormones, Estroven, made of soy, cohosh, and yam. I stopped gaining weight immediately and haven't gained since. NOW I am losing.
I am at 156 now-losing about ten pounds a month (I had gotten up to 190 at my peak). But I think most of you know that so I won't reiterate.
Drugs can definitely make you gain weight-I'm living proof.